# SDR DALA2019022801299

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962711) DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW BS 727G TO BS 807 AND STR 25L AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS 727G TO BS 847 AT LEVEL STR 25L AND REPAIR BTW. 787 TO BS 807 ASPER SRM 51-10-02 SRM 53-00-53 REPAIR 6 FIG.203 AMD DWG #146A7502 DWG 146A7500.
